Jump to content

Mt. Dew/Dt. Mt. Dew drinkers beware...


willy22
 Share

Recommended Posts

  • Members

Besides the yellow 5 that shrinks your dick, :lol: there's an ingredient called aspartame found in Mt. Dew that collects in your joints, and if you drink it a lot, it could affect your playing.

 

I was pretty much drinking only Diet Mountain Dew and coffee. About a week ago, my hands started to stiffen up, and later started to ache real bad. I was trying not to think about it too much, but it was starting to freak me out. It affected my playing, which became fairly painful, but mostly it was affecting my accuracy and stamina. I'm not young, but I aint old either, and I was starting to worry that I either had carpel tunnel syndrome or arthritis.

 

I told my wife about my pain after about the 3rd or 4th day, and she told me that several years ago her mom was having to take several aspirin a day because her joints were stiffening up and causing her pain. She was getting headaches too. She went to see the doctor. After some evaluation of her lifestyle and diet, he concluded that it was the aspartame in the sodas she was drinking that was causing her pain.

 

I've been drinking a lot of water and no more Mt. Dews. My hands feel much better and the pain has gone away. Just thought I'd share with you guys. Take care of yourselves. :cop:

Link to comment
Share on other sites

  • Replies 76
  • Created
  • Last Reply

Top Posters In This Topic

  • Members

Besides the yellow 5 that shrinks your dick, there's an ingredient called aspartame found in Mt. Dew that collects in your joints, and if you drink it a lot, it could affect your playing

 

That is pure crap. You are drinking too much caffeine and wonder why your body is turning into a wreck. Stop being a moron and drink water.

Link to comment
Share on other sites

  • Members

Besides the yellow 5 that shrinks your dick,
:lol:
there's an ingredient called
aspartame
found in Mt. Dew that collects in your joints, and if you drink it a lot, it could affect your playing.


I was pretty much drinking only Diet Mountain Dew and coffee. About a week ago, my hands started to stiffen up, and later started to ache real bad. I was trying not to think about it too much, but it was starting to freak me out. It affected my playing, which became fairly painful, but mostly it was affecting my accuracy and stamina. I'm not young, but I aint old either, and I was starting to worry that I either had carpel tunnel syndrome or arthritis.


I told my wife about my pain after about the 3rd or 4th day, and she told me that several years ago her mom was having to take several aspirin a day because her joints were stiffening up and causing her pain. She was getting headaches too. She went to see the doctor. After some evaluation of her lifestyle and diet, he concluded that it was the aspartame in the sodas she was drinking that was causing her pain.


I've been drinking a lot of water and no more Mt. Dews. My hands feel much better and the pain has gone away. Just thought I'd share with you guys. Take care of yourselves.
:cop:

 

Aspartame is in all diet soft drinks and is perfectly safe!

 

"A 2007 safety evaluation found that the weight of existing scientific evidence indicates that aspartame is safe at current levels of consumption as a non-nutritive sweetener."

 

http://en.wikipedia.org/wiki/Aspartame

 

http://www.aspartame.org/

Link to comment
Share on other sites

  • Members

Well...we have to admit, sirs...that sodas aren't particularly GOOD for you.....so lighten up on ol' Willy.

 

 

I uesta drink a lot of Mt Dew up until about a year ago. Looking for alterantives I tried Lipton Raspberry Tea Mix. I thought it tasted like Kool-Aid, and when I wrote them to tell them so, they sai d"we're sorry you didn't like our tea..here's 4 free coupons". :facepalm:

 

 

So I brew up regular tea and add the mix on top of it and it's pretty damn good now. Refreshing AND good for ya. Add a spot of vodka and good to go!

Link to comment
Share on other sites

  • Members

Don't forget, your joints react EXACTLY like that when you have a significant deficiency in any of the following:

 

magnesium

potassium (VERY important)

sodium

calcium

zinc

 

Sounds like all of that caffeine is leeching minerals from your body, and a possible imbalance in your diet could also be causing the problem.

 

Take some mineral supplements, and watch your skeleton recover and feel like a million bucks.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share




×
×
  • Create New...